# SDR AWXA200400245

- Difficulty date: February 22, 2004
- Submitted: March 8, 2004
- Operation: Air carrier
- Aircraft: N173AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23632
- Aircraft time: 61,016 hours, 37,852 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 654587512
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-20 CHECK GALVANIC CORROSION WAS FOUND ON UPPER AND LOWER SURFACE OF R-1 DOOR ENTRY WAY CREASE BEAM UPPER CHORD, UPPER LEG, FROM BS 305 TO BS 320, RBL 47, WL 209.  MAINTENANCE REMOVED CORRODED UPPER ANGLE OF CREASE BEAM FROM BS 305 TO BS 320, RBL 47; FABRICATED A NEW REPLACEMENT ANGLE; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02 FIG 12 PG 1 & 45.
